Electron. J. Diff. Eqns., Vol. 2008(2008), No. 03, pp. 1-6.

Sufficient conditions for the oscillation of solutions to nonlinear second-order differential equations

Ahmed Berkane

We present sufficient conditions for all solutions to a second-order ordinary differential equations to be oscillatory.

Submitted September 7, 2007. Published January 2, 2008.
Math Subject Classifications: 34C15.
Key Words: Nonlinear differential equations; oscillation.

Show me the PDF file (179 KB), TEX file, and other files for this article.

Ahmed Berkane
Faculté des Sciences, Département de Mathématiques
Université Badji Mokhtar, 23000 Annaba, Algeria
email: aberkane20052005@yahoo.fr

Return to the EJDE web page